# SDR 9620139180

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE AFT PRESSURE BULKHEAD SHOVEL FITTING AT LONERON 20R.  REPLACED FITTING (P/N 4912515-1N) PER SRM 51-30-2, 51-30-5.
